# SDR IPXA09855281

- Difficulty date: January 22, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 5640915173
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS752-F3-12, PRESSURE BULKHEAD WEB REPAIR, FS 980 DOES NOT CORRELATE TO A SRM.  REPAIRED PER TIMCO REO-G12528 REV C AND UPS EO DC8-5320-32803A.
